# SDR E07A20150305001

- Difficulty date: March 1, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N467CJ
- Make and model: Cessna 525A
- Aircraft serial: 525A0467
- Aircraft time: 1,559 hours, 960 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221064124
- Part serial: 3VDB0
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,559 hours, 960 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED SMOKE COMING FROM BEHIND INSTRUMENT PANEL WHILE PREFORMING PREFLIGHT WITH ELEC & AVIONIC POWERED ON.  CREW TURNED OFF BATTERIES & DISCOUNTED APU.  DETERMINED RT FLIGHT DISPLAY WAS SMOKING.  INSTALLED OVERHAULED UNIT.  ACFT WAS RETURNED TO SERVICE.
